Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/41648
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorSitnik, S. M.-
dc.contributor.authorTimashov, A. S.-
dc.contributor.authorUshakov, S. N.-
dc.date.accessioned2021-06-09T11:22:21Z-
dc.date.available2021-06-09T11:22:21Z-
dc.date.issued2020-
dc.identifier.citationSitnik, S.M. On the correctness of finite-rank approximations by series of shifted Gaussians / S.M. Sitnik, A.S. Timashov, S.N. Ushakov // Lobachevskii Journal of Mathematics. - 2020. - Vol.41, №3.-P. 423-429. - Doi: 10.1134/S1995080220030166. - Refer.: p. 429ru
dc.identifier.otherDoi: 10.1134/S1995080220030166-
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/41648-
dc.description.abstractIn this paper we consider interpolation problem connected with series by integer shifts of Gaussians. Known approaches for these problems met numerical difficulties. Due to it another method is considered based on finite-rank approximations by linear systems. The main result for this approach is to establish correctness of the finite-rank linear system under considerationru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectshifted Gaussiansru
dc.subjectfinite-rank approximationsru
dc.subjectlinear systemsru
dc.subjectquadratic exponentsru
dc.titleOn the correctness of finite-rank approximations by series of shifted Gaussiansru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Sitnik_On the Correctness.pdf453.69 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.